MathSciNet Relay Station
MathSciNet bibliographic data
MR1501024 26A42
De La Vallée Poussin, C. Sur l'intégrale de Lebesgue. (French) [On the Lebesgue integral] Trans. Amer. Math. Soc. 16 (1915), no. 4, 435–501.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement